[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 2 (2-2021) ::
JSS 2021, 14(2): 409-428 Back to browse issues page
Modeling of Chronological Age Using Least Trimmed Squares Ridge Regression
Mahdi Roozbeh *, Monireh Maanavi
Abstract:   (3353 Views)
The popular method to estimation the parameters of a linear regression model is the ordinary least square method which, despite the simplicity of calculating and providing the BLUE estimator of parameters, in some situations leads to misleading solutions. For example, we can mention the problems of multi-collinearity and outliers in the data set. The least trimmed squares method which is one of the most popular of robust regression methods decreases the influence of outliers as much as possible. The main goal of this paper is to provide a robust ridge estimation in order to model dental age data. Among the methods used to determine age, the most popular method throughout the world is the modern modified Demirjian method that is based on the calcification of the permanent tooth in panoramic radiography. It has been shown that using the robust ridge estimator is leading to reduce the mean squared error in comparison with the OLS method. Also, the proposed estimators were evaluated in simulated data sets.
Keywords: Demirjian Dental Age, Least Trimmed Squares, Multicollinearity, Outliers, Ridge Estimator.
Full-Text [PDF 343 kb]   (1000 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2019/05/16 | Accepted: 2019/11/8 | Published: 2021/02/28
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roozbeh M, Maanavi M. Modeling of Chronological Age Using Least Trimmed Squares Ridge Regression. JSS 2021; 14 (2) :409-428
URL: http://jss.irstat.ir/article-1-663-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 14, Issue 2 (2-2021) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4509